Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

On integrability of golden riemannian structures

Aydın Gezer, Nejmi Cengiz, Arif Salımov

Turkish Journal of Mathematics Cilt 37 · Sayı 4 · ss. 693–703 · 02.07.2013
DOI ile aç

Anahtar kelimeler

Golden structure pure tensor Riemannian manifold twin metric

Atıf için künye

Gezer, A., Cengiz, N., & Salımov, A. (2013). On integrability of golden riemannian structures. Turkish Journal of Mathematics, 37(4), 693–703. https://doi.org/10.3906/mat-1108-35

BibTeX
@article{gezer2013-53659,
  author = {Gezer, Aydın and Cengiz, Nejmi and Salımov, Arif},
  title = {On integrability of golden riemannian structures},
  journal = {Turkish Journal of Mathematics},
  year = {2013},
  volume = {37},
  number = {4},
  pages = {693--703},
  issn = {1300-0098},
  doi = {10.3906/mat-1108-35},
  url = {https://akademik.atauni.edu.tr/yayinlar/53659-on-integrability-of-golden-riemannian-structures}
}